# SDR AT9900427

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND THE AFT CARGO BULKHEAD UPPER FRAME  L ANGLE AT BS 947 CORRODED.  REMOVED CORRODED ANGLE SECTION AND FABRICATED REPLACEMENT.  TREATED, PRIMED, AND INSTALLED IAW B737 SRM 51-40-3, 51-30-2, AND 53-10-1.
